# SDR DALA13071913308

- Difficulty date: December 11, 2013
- Submitted: December 26, 2013
- Operation: Air carrier
- Aircraft: N808NW
- Make and model: Airbus A330-323
- Aircraft serial: 0591
- Aircraft time: 43,416 hours, 5,779 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Damaged
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK,  L4 DOOR AFT LOWER CORNER DAMAGED. REPAIRED IAW SRM 52-13-00, FIG 213.
